# SDR HEEA954234

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181J
- Make and model: Bell 206B
- Aircraft serial: 3771
- System (JASC): 6300 · Main Rotor Drive System
- Part: Templates
- Part number: 60003
- Condition: Overtemp
- Location: Drive Shaft
- Part time: 8 hours
- Component: 206040015103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERTEMP INDICATIONS.  OPPOSITE SIDE OF DISC - 2 EACH TEMP PLATES OVERTEMP.
